# SDR SWAA2018062823146

- Difficulty date: June 5, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SEAT TRACK BOTTOM CORRODED BETWEEN BS 727C TO BS 727D+12, RBL 45.  R&R SEAT TRACK PER SRM AND DWG.
